Information Journal Paper
APA:
CopyMOHAMMADI, M., EKHTESASI, M.R., TALEBI, A., & HOSSEINI, S.Z.. (2020). Investigating of the relationship between fractal dimensions of the drainage networks and their morphometric properties (Case study, Yazd-Ardakan basin). ARID BIOM SCIENTIFIC AND RESEARCH JOURNAL, 9(2 ), 1-16. SID. https://sid.ir/paper/386981/en
Vancouver:
CopyMOHAMMADI M., EKHTESASI M.R., TALEBI A., HOSSEINI S.Z.. Investigating of the relationship between fractal dimensions of the drainage networks and their morphometric properties (Case study, Yazd-Ardakan basin). ARID BIOM SCIENTIFIC AND RESEARCH JOURNAL[Internet]. 2020;9(2 ):1-16. Available from: https://sid.ir/paper/386981/en
IEEE:
CopyM. MOHAMMADI, M.R. EKHTESASI, A. TALEBI, and S.Z. HOSSEINI, “Investigating of the relationship between fractal dimensions of the drainage networks and their morphometric properties (Case study, Yazd-Ardakan basin),” ARID BIOM SCIENTIFIC AND RESEARCH JOURNAL, vol. 9, no. 2 , pp. 1–16, 2020, [Online]. Available: https://sid.ir/paper/386981/en